Mythily Ramaswamy
Mythily Ramaswamy
Professor of Mathematics, Tata Institute of Fundamental Research
Verified email at tifrbng.res.in
Title
Cited by
Cited by
Year
An improved Hardy-Sobolev inequality and its application
N Chaudhuri, M Ramaswamy
Proceedings of the American Mathematical Society 130 (2), 489-505, 2002
2432002
Symmetry of ground states of p‐Laplace equations via the moving plane method
L Damascelli, F Pacella, M Ramaswamy
Archive for rational mechanics and analysis 148 (4), 291-308, 1999
911999
Existence of positive solutions of some semilinear elliptic equations with singular coefficients
N Chaudhuri, M Ramaswamy
702001
Multiple positive solutions for classes of -Laplacian equations
M Ramaswamy, R Shivaji
Differential and Integral Equations 17 (11-12), 1255-1261, 2004
682004
Hybrid control systems and viscosity solutions
S Dharmatti, M Ramaswamy
SIAM Journal on Control and Optimization 44 (4), 1259-1288, 2005
632005
Uniqueness results for a class of Hamilton-Jacobi equations with singular coefficients
H Ishii, M Ramaswamy
Communications in Partial Differential Equations 20 (11-12), 2187-2213, 1995
491995
Positive solutions for a class of infinite semipositone problems
M Ramaswamy, R Shivaji, J Ye
Differential and Integral Equations 20 (12), 1423-1433, 2007
352007
Controllability and stabilizability of the linearized compressible Navier--Stokes system in one dimension
S Chowdhury, M Ramaswamy, JP Raymond
SIAM Journal on Control and Optimization 50 (5), 2959-2987, 2012
322012
Symmetry of C1 Solutions of p-Laplace Equations in ℝN
L Damascelli, M Rarnaswarny
Advanced Nonlinear Studies 1 (1), 40-64, 2001
302001
Unbounded viscosity solutions of hybrid control systems
G Barles, S Dharmatti, M Ramaswamy
ESAIM: Control, Optimisation and Calculus of Variations 16 (1), 176-193, 2010
262010
Null controllability of the linearized compressible Navier Stokes system in one dimension
S Chowdhury, D Mitra, M Ramaswamy, M Renardy
Journal of Differential Equations 257 (10), 3813-3849, 2014
242014
Variational data assimilation for discrete Burgers equation.
A Apte, D Auroux, M Ramaswamy
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010, 15-30, 2010
222010
Symmetry of positive solutions of some nonlinear equations
M Grossi, S Kesavan, F Pacella, M Ramaswamy
Topological Methods in Nonlinear Analysis 12 (1), 47-59, 1998
211998
Symmetry breaking for a class of semilinear elliptic problems
M Ramaswamy, PN Srikanth
Transactions of the American Mathematical Society 304 (2), 839-845, 1987
211987
Zero-sum differential games involving hybrid controls
S Dharmatti, M Ramaswamy
Journal of optimization theory and applications 128 (1), 75-102, 2006
192006
Multiple positive solutions for classes of elliptic systems with combined nonlinear effects
J Ali, M Ramaswamy, R Shivaji
Differential and Integral Equations 19 (6), 669-680, 2006
192006
Uniqueness of positive radial solutions for a class of semipositone problems on the exterior of a ball
E Ko, M Ramaswamy, R Shivaji
Journal of Mathematical Analysis and Applications 423 (1), 399-409, 2015
182015
A strong maximum principle for a class of non-positone singular elliptic problems
L Damascelli, F Pacella, M Ramaswamy
Nonlinear Differential Equations and Applications NoDEA 10 (2), 187-196, 2003
182003
Symmetry of solutions of elliptic equations via maximum principles
F Pacella, M Ramaswamy
Handbook of differential equations: stationary partial differential …, 2008
162008
On the global set of solutions of a nonlinear ODE: Theoretical and numerical description
M Ramaswamy
INRIA, 1984
161984
The system can't perform the operation now. Try again later.
Articles 1–20